Artesunate- and amodiaquine-associated extrapyramidal reactions: a series of 49 cases in VigiBase

John MCEWEN

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)667-675
Number of pages9
JournalDrug Safety
Volume35
Issue number8
DOIs
Publication statusPublished - 2012

Cite this

@article{49c4cd13c5ac43e887edc80bcfd3c071,
title = "Artesunate- and amodiaquine-associated extrapyramidal reactions: a series of 49 cases in VigiBase",
author = "John MCEWEN",
year = "2012",
doi = "10.2165/11599860-000000000-00000",
language = "English",
volume = "35",
pages = "667--675",
journal = "Medical Toxicology and Adverse Drug Experience",
issn = "0114-5916",
publisher = "Adis International Ltd",
number = "8",

}

Artesunate- and amodiaquine-associated extrapyramidal reactions: a series of 49 cases in VigiBase. / MCEWEN, John.

In: Drug Safety, Vol. 35, No. 8, 2012, p. 667-675.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Artesunate- and amodiaquine-associated extrapyramidal reactions: a series of 49 cases in VigiBase

AU - MCEWEN, John

PY - 2012

Y1 - 2012

U2 - 10.2165/11599860-000000000-00000

DO - 10.2165/11599860-000000000-00000

M3 - Article

VL - 35

SP - 667

EP - 675

JO - Medical Toxicology and Adverse Drug Experience

JF - Medical Toxicology and Adverse Drug Experience

SN - 0114-5916

IS - 8

ER -